آمار

تعداد نشریات22
تعداد شماره‌ها338
تعداد مقالات3,423
تعداد مشاهده مقاله5,473,143
تعداد دریافت فایل اصل مقاله3,312,846
Otadi, M., Mosleh, M.. (1392). Numerical solutions of fuzzy nonlinear integral equations of the second kind. نشریه علمی دانشگاه سیستان و بلوچستان, 11(1), 135-145. doi: 10.22111/ijfs.2014.1399
M. Otadi; M. Mosleh. "Numerical solutions of fuzzy nonlinear integral equations of the second kind". نشریه علمی دانشگاه سیستان و بلوچستان, 11, 1, 1392, 135-145. doi: 10.22111/ijfs.2014.1399
Otadi, M., Mosleh, M.. (1392). 'Numerical solutions of fuzzy nonlinear integral equations of the second kind', نشریه علمی دانشگاه سیستان و بلوچستان, 11(1), pp. 135-145. doi: 10.22111/ijfs.2014.1399
Otadi, M., Mosleh, M.. Numerical solutions of fuzzy nonlinear integral equations of the second kind. نشریه علمی دانشگاه سیستان و بلوچستان, 1392; 11(1): 135-145. doi: 10.22111/ijfs.2014.1399


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.